×

Complex geodesics. (English) Zbl 0488.30015


MSC:

30C75 Extremal problems for conformal and quasiconformal mappings, other methods
46A03 General theory of locally convex spaces
30C35 General theory of conformal mappings
PDFBibTeX XMLCite
Full Text: Numdam EuDML

References:

[1] L.V. Ahlfors : Conformal invariants. Topics in geometric function theory , McGraw-Hill, New York, 1973. · Zbl 0272.30012
[2] S. Banach : Théorie des opérations linéaires , Monografje Matematyczne, Warsaw, 1932.
[3] T. Franzoni and E. Vesentini : Holomorphic maps and invariant distances , North Holland, Amsterdam, 1980. · Zbl 0447.46040
[4] G.M. Goluzin : Geometric theory of functions of a complex variable , Translations of Mathematical Monographs, vol. 26, Amer. Math. Soc., Providence, R.I., 1969. · Zbl 0183.07502
[5] L.A. Harris : Schwarz’s lemma in normed linear spaces , Proc. Nat. Acad. Sci. U.S.A., 62 (1969), 1014-1017. · Zbl 0199.19401 · doi:10.1073/pnas.62.4.1014
[6] L.A. Harris : Schwarz-Pick systems of pseudometrics for domains in normed linear spaces , in ” Advances in Holomorphy ” (Editor J.A. Barroso), North-Holland, Amsterdam, 1979, 345-406. · Zbl 0409.46053
[7] E. Hille and R.S. Phillips : Functional analysis and semi-groups , Amer. Math. Soc. Colloquim Publ., vol. 36, Amer. Math. Soc., Providence, R.I., 1957. · Zbl 0078.10004
[8] Ph. Noverraz : Pseudo-convexité, convexité polynomiale et domaines d’holomorphie en dimension infinie , North-Holland, Amsterdam, 1973. · Zbl 0251.46049
[9] H.H. Schaefer : Topological vector spaces , Springer-Verlag, Berlin-Heidelberg-New York, 1971. · Zbl 0217.16002
[10] T.J. Suffridge : Starlike and convex maps in Banach spaces , Pacific J. Math., 46 (1973), 575-589. · Zbl 0263.30016 · doi:10.2140/pjm.1973.46.575
[11] E. Thorp and R. Whitley : The strong maximum modulus theorem for analytic functions into a Banach space , Proc. Amer. Math. Soc., 18 (1967), 640-646. · Zbl 0185.20102 · doi:10.2307/2035432
[12] E. Vesentini : Maximum theorems for vector-valued holomorphic functions , Rend. Sem. Mat. Fis. Milano, 40 (1970), 24-55. · Zbl 0221.58007 · doi:10.1007/BF02923222
[13] E. Vesentini : Variations on a theme of Carathéodory , Ann. Scuola Norm. Sup. Pisa (4) 7 (1979), 39-68. · Zbl 0413.46039
[14] E. Vesentini : Invariant distances and invariant differential metrics in locally convex spaces , Proc. Stefan Banach International Mathematical Center, to appear. · Zbl 0505.32020
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.